MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.405S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the trochanteric fixation nail advance (tfna) fenestrated helical blade protrude - cephalomedullary.It was implanted on (b)(6) 2019.There was no schedule for revision surgery, but it is possible in the future there could be a revision/ removal.Patient status was unknown.Concomitant device reported: tfna nail (part # 04.037.063s, lot # 9946743, quantity # 1), unknown locking screw (part # unknown, lot # unknown, quantity # 1), unknown end cap (part # unknown, lot # unknown, quantity # 1).This is report 01 of 01 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image provided in the attachment.The images were reviewed, and the complaint condition could be confirmed.After reviewing the images, it can be observed that the tfna fenestrated helical blade has displaced from its original position.However the device was not returned, so a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: aug 03, 2019.Expiration date: jun 30, 2029.Part number: 04.038.405s, tfna fenestrated helical blade 105mm -sterile.Lot number: 12l5318 (sterile).Lot quantity: 48.Note: helical blade was manufactured by elmira; lot number 11l7603.Parts were packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) lppf rev g, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16486 supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review.Feb 05, 2020: dhr reviewed.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.

Brand Name
TFNA FENESTRATED HELICAL BLADE 105MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9740131
Report Number2939274-2020-00981
Device Sequence Number2475078
Product Code HSB
UDI-Device Identifier10886982099310
UDI-Public(01)10886982099310
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.405S
Device Catalogue Number04.038.405S
Device Lot Number12L5318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date02/28/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM/ 130 DEG TI CANN TFNA 420MM/LEFT - STERILE; TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; UNK - END CAPS: TFNA; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR